# SDR IXXA20230416027

- Difficulty date: April 16, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N449AZ
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 121,640 hours, 23,586 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Sensor
- Part number: 8901314
- Part serial: WYG50586
- Condition: Inadequate
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMB OUT OF 14,500 CLIMB 1 SETTING, RT ENG N1 FLUCTUATE APPROX 20% AFRAME VIB W/LOUD BANGING & YAWING. POSSIBLE COMPRESS STALL.  AIR TURNBACK, EMERG DECLARED. LANDED W/OUT INCIDENT.  ACFT GRNDED.  T-SHOOTING, RT ENG NOT ACCEL PAST 51% N2.  R & R MEC IAW AMM 73-21-01.  VSV/VBV & THROTTLE CABLE RIG CHKS IAW AMM 75-31-03 & 76-11-02, OK.  RT MEC LEAK CHKD OK,  OPS CHK FAILED IAW AMM 71-00-00. RT ENG DIDN`T MAKE IDLE IN TIME.  IAW FIM 73-21-803, R & R RT ENG COMPRESS INLET TEMP SENSOR IAW AMM 73-21-02. OPS & LEAK CHKD OK. HI PWR RUN AT T/O PWR & ACCELL/DECEL TEST OK IAW AMM 71-00-00 & ATI ENGINE RUN HANDBOOK. NO FAULTS.  RT ENG FL FILTER R & I IAW 73-22-03. NO CONTAM. LEAK & OPS CHKD OK IAW AMM 71-00-00.
